# SDR SWAA2022030804177

- Difficulty date: April 27, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161032
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT PANEL 120CF HAS CORROSION AT THE OUTER EDGES AS MARKED. / REMOVED CORROSION FROM FWD COMP FLOOR PANEL 120CF. MAX MATERIAL REMOVED .006' WITH TOTAL COMBINED LENGTH 70.5' FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G SRM 51-00-53-1A-1. TOOL# 31794 CAL DUE# 11/0119. REPLACED FLOOR PANEL 120CF ON THE BENCH WITH PN# 453A1610-32 SI# 7253766 IAW DWG 453A1600 REV A SHEET 43
